# SDR USAA2009091692544

- Difficulty date: September 10, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 50,505 hours, 33,399 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602224SP
- Part serial: 765
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - CRACK IN NR 5 SLAT LOWER SKIN 35 INCHES FROM INBOARD END.  REPLACED NR 5 SLAT IAW JOB CARD 03C40227004.
